A proof of Weinstein’s conjecture in 2n
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 4, p. 337-356
@article{AIHPC_1987__4_4_337_0,
     author = {Viterbo, Claude},
     title = {A proof of Weinstein's conjecture in $\mathbb {R}^{2n}$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {4},
     year = {1987},
     pages = {337-356},
     zbl = {0631.58013},
     mrnumber = {917741},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1987__4_4_337_0}
}
Viterbo, Claude. A proof of Weinstein’s conjecture in $\mathbb {R}^{2n}$. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 4, pp. 337-356. http://www.numdam.org/item/AIHPC_1987__4_4_337_0/

[B1] A. Bahri, Un problème variationnel sans compacité dans la géométrie de contact, C.R. Acad. Sc. T. 299 Série I, 1984, pp. 757-760. | MR 772088 | Zbl 0565.58018

[B2] A. Bahri, Pseudo orbites des formes de contact, preprint.

[B-L-M-R] H. Berestycki, J.M. Lasry, G. Mancini and B. Ruf, Existence of Multiple Periodic Orbits on Starshaped Hamiltonian Surfaces, Comm. Pure and Appl. Math., Vol. 38, 1985, pp. 253-289. | MR 784474 | Zbl 0569.58027

[Bo] A. Borel, Seminar on Transformation Groups, Annals of Math. Studies, No. 46, Princeton University Press, New York, 1960. | MR 116341 | Zbl 0091.37202

[C-E] F. Clarke and I. Ekeland, Hamiltonian Trajectories Having Prescribed Minimal Period, Comm. Pure and Appl. Math., Vol. 33, 1980, pp. 103-113. | MR 562546 | Zbl 0403.70016

[E-T] I. Ekeland and R. Temam, Convex Analysis and Varational Problems, North Holland, 1976. | MR 463994 | Zbl 0322.90046

[F-R] E.R. Fadell and P.H. Rabinowitz, Generalized Cohomological Index Theories for Lie Group Action with an Application to Bifurcation Questions for Hamiltonian Systems, Invent. Math., Vol. 45, 1978, pp. 139-174. | MR 478189 | Zbl 0403.57001

[H-Z] H. Hofer and E. Zehnder, Periodic Solutions on Hypersurfaces and a Result by C. Viterbo, Invent. Math. (to appear). | MR 906578 | Zbl 0631.58022

[R] P.H. Rabinowitz, Periodic Solutions of Hamiltonian Systems, Comm. Pure and Appl. Math., Vol. 31, 1978, pp. 157-184. | MR 467823 | Zbl 0358.70014

[Se] H. Seifert, Periodische Bewegungen mechanischer Systeme, Math. Z., Vol. 51, 1948, pp. 197-216. | MR 25693 | Zbl 0030.22103

[W.1] A. Weinstein, Periodic Orbits for Convex Hamiltonian Systems, Ann. of Math., Vol. 108, 1978, pp. 507-518. | MR 512430 | Zbl 0403.58001

[W.2] A. Weinstein, On the hypotheses of Rabinowitz' periodic orbit theorem, Journal of Diff. Eq., Vol. 33, 1979, pp. 353-358. | MR 543704 | Zbl 0388.58020